Algebra and Logic

, Volume 24, Issue 2, pp 126–129 | Cite as

Right-alternative algebras with minimality condition for right ideals

  • V. G. Skosyrskii


Mathematical Logic Minimality Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    K. A. Zhevlakov, A. M. Slin'ko, I. P. Shestakov, and A. I. Shirshov, Near Associative Rings [in Russian], Nauka, Moscow (1978).Google Scholar
  2. 2.
    K. A. Zhevlakov, "Alternative rings," Algebra Logika, No. 3, 11–36 (1966); No. 4, 113–117 (1967).Google Scholar
  3. 3.
    I. M. Mikheev, "Locally right-nilpotent radical in the class of right-alternative rings," Algebra Logika,11, No. 2, 174–185 (1972).Google Scholar
  4. 4.
    I. M. Mikheev, "Simple right-alternative rings," Algebra Logika,16, No. 6, 682–711 (1977).Google Scholar
  5. 5.
    R. É. Roomel'di, "Nilpotency of ideals in (−1, 1)-rings with the minimality condition," Algebra Logika,12, No. 3, 333–348 (1973).Google Scholar
  6. 6.
    E. I. Zel'manov and V. G. Skosyrskii, "Special Jordan algebras of nil-bounded index," Algebra Logika,22, No. 6, 626–636 (1983).Google Scholar
  7. 7.
    E. I. Zel'manov, "A characterization of the McCrimmon radical," Sib. Mat. Zh.,25, No. 5, 190–192 (1984).Google Scholar
  8. 8.
    E. I. Zel'manov, "On prime Jordan algebras. II," Sib. Mat. Zh.,24, No. 1, 89–105 (1983).Google Scholar
  9. 9.
    V. G. Skosyrskii, "On nilpotency in Jordan and right-alternative algebras," Algebra Logika,18, No. 1, 73–85 (1979).Google Scholar
  10. 10.
    V. G. Skosyrskii, "Right-alternative algebras," Algebra Logika,23, No. 2, 185–192 (1984).Google Scholar
  11. 11.
    A. Thedy, "Right-alternative rings," J. Algebra,37, 1–43 (1975).Google Scholar
  12. 12.
    A. Thedy, "Right-alternative rings with minimal condition," Math. Z.,155, No. 3, 277–286 (1977).Google Scholar
  13. 13.
    A. Thedy, "Radicals of right-alternative and Jordan rings," Commun. Algebra,12, 857–887 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • V. G. Skosyrskii

There are no affiliations available

Personalised recommendations